# SDR SWAA2014111033999

- Difficulty date: November 4, 2014
- Submitted: November 10, 2014
- Operation: Air carrier
- Aircraft: N492WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33866
- Aircraft time: 36,347 hours, 21,018 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Post
- Part number: 589358
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NR 1 COCKPIT WINDOW POST LOWER FASTENER HOLE DAMAGED.  REPAIRED POST IAW ACO.
